# SDR SWAA2022021068026

- Difficulty date: March 1, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 27,727 hours, 16,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL BETWEEN STA 344 & 360 AT BL 0 CRACKED / REPLACED CABIN FLOOR INTERCOSTAL BETWEEN STA 344 & 360 AT BL 0 PER SRM 51-40-02.
